# SDR USAA2011053100006

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 29,565 hours, 19,092 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4443
- Condition: Defective
- Location: Cabin
- Part time: 28,028 hours, 18,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - BURNING SMELL - ECAM VENT EXTRACT FAULT - EXTRACT TO OVERRIDE - FAINT ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN THAT CONTINUED FOR REMAINDER OF FLIGHT AND TAXI IN.  MAINTENANCE REMOVED & REPLACED EXTRACT FAN IAW AIRBUS MAINTENANCE MANUAL 21-26-51-000/400-001.
